# SDR YENA201902208074

- Difficulty date: February 8, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 69,252 hours, 24,800 cycles
- Engine: Iae V2527A5
- Engine time: 40,696 hours, 14,365 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Condition: Failed
- Location: Nr 1 Engine N1
- Part time: 40,696 hours, 14,365 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FT # 2006,  AIRCRAFT LEFT ENGINE-ERRATIC INCREASE AND DECREASE. FELT AIRCRAFT YAWING AND OBSERVED ENGINE INDICATIONS CLIMBING THROUGH 11,000 FEET; PERFORMED DFDR DATA DOWNLOAD AND READOUT ALL T/S DATA POINTS TO ENGINE 1 N1 SENSOR FAILED ENGINE 1 REMOVED AND REPLACED  REF W/O 976135 LOGPAGE 2483976 ITEM 1.
